Alert archive / Kansas / Wind Chill Advisories in 2014
Wind Chill Advisory 3, NWS Dodge City, KS
NWS Dodge City, KS issued this wind chill advisory at Feb 4, 2014, 6:16 PM CST for 27 counties in Kansas. It took effect at Feb 5, 2014, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2014, 6:16 PM CST (00:16 UTC)
- In effect from
- Feb 5, 2014, 12:00 AM CST
- Expired
- Feb 5, 2014, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Dodge City, KS
All 27 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003 WWUS43 KDDC 050016 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 616 PM CST TUE FEB 4 2014 ...DANGEROUSLY COLD WIND CHILLS EXPECTED THROUGH MORNING... .A FRESH NEW SNOWPACK AND CONTINUED COLD AIR SPREADING IN ACROSS THE REGION IN COMBINATION WITH MODERATE WINDS WILL RESULT IN VERY LOW CHILL VALUES ACROSS THE OUTLOOK AREA THROUGH THE OVERNIGHT AND INTO THE MORNING HOURS. KSZ030-031-043>046-061>066-074>081-084>090-051200- /O.NEW.KDDC.WC.Y.0003.140205T0600Z-140205T1800Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 616 PM CST TUE FEB 4 2014 /516 PM MST TUE FEB 4 2014/ ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO NOON CST /11 AM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO NOON CST /11 AM MST/ WEDNESDAY. * WIND CHILL VALUES...15 TO 23 DEGREES FAHRENHEIT BELOW ZERO. * TIMING...MIDNIGHT TONIGHT AND THROUGH 11 AM CST TOMORROW. THE COLDEST WIND CHILLS ARE EXPECTED BETWEEN 4 AM CST AND 8 AM CST. * IMPACTS...FROSTBITE CAN OCCUR IN 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND SUSTAINED WINDS OF 5 MPH OR HIGHER WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SUGDEN
2 follow-up statements
535 WWUS43 KDDC 051101 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 501 AM CST WED FEB 5 2014 ...DANGEROUSLY COLD WIND CHILLS CONTINUE THIS MORNING... .A FRESH NEW SNOWPACK AND CONTINUED COLD AIR SPREADING IN ACROSS THE REGION IN COMBINATION WITH MODERATE WINDS RESULTED IN VERY LOW CHILL VALUES ACROSS THE OUTLOOK AREA EARLY THIS MORNING. KSZ030-031-043>046-061>066-074>081-084>090-051800- /O.CON.KDDC.WC.Y.0003.000000T0000Z-140205T1800Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 501 AM CST WED FEB 5 2014 /401 AM MST WED FEB 5 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WIND CHILL VALUES...15 TO 23 DEGREES FAHRENHEIT BELOW ZERO. * TIMING...THROUGH 11 AM CST THIS MORNING. * IMPACTS...FROSTBITE CAN OCCUR IN 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND SUSTAINED WINDS OF 5 MPH OR HIGHER WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
425 WWUS43 KDDC 051748 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1148 AM CST WED FEB 5 2014 KSZ030-031-043>046-061>066-074>081-084>090-051900- /O.EXP.KDDC.WC.Y.0003.000000T0000Z-140205T1800Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 1148 AM CST WED FEB 5 2014 /1048 AM MST WED FEB 5 2014/ ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... AS TEMPERATURES CONTINUE TO WARM SLOWLY AND WINDS DECREASE, THE VERY COLD WIND CHILL READINGS WILL RISE ABOVE WIND CHILL ADVISORY CRITERIA. $$ 06
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 5:00 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 4, 5:00 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 500 PM CST Tue Feb 4 2014 ...Update to aviation for 00Z TAFs... .SHORT TERM...(This evening through tonight) ISSUED AT 133 PM CST TUE FEB 4 2014 As the upper level storm system continues to move quickly east from western Kansas and into eastern Kansas by this evening, snowfall rates and accumulations will wind down rapidly from west to east from late this afternoon into the evening. Will continue to carry the highest probability for light snow in the northeast part of the CWA from Ness City to Pratt and east into early evening, and end snow from west to east by late afternoon into the evening. Additional snow amounts will be less than an inch after 6 pm. Mesoscale models also suggesting a fast wind down to the snow in the next few hours. Will continue the current Winter Storm Warnings and Advisories until the snow ends. Skies will continue to be cloudy tonight with winds becoming more northerly at 15 to 22 mph as a very cold Arctic airmass invades western Kansas. Will need a wind chill advisory from midnight till noon Wednesday as apparent temps showing from 15 below to around 20 below zero. Overnight lows should stay in the single digits above zero with the cloud cover and winds staying up. Will range lows from around 2 at Hays to around 6 at Medicine Lodge. .LONG TERM...(Wednesday night through Tuesday) ISSUED AT 317 PM CST TUE FEB 4 2014 Western and central Kansas will be under strong cold advection in the boundary layer as well as aloft on Wednesday. The model thermal fields at 850 mb show a large slug of -20 degree C temperature air sliding southward into the areas from the northern High Plains at the edge of the coming continental polar anticyclone. Additionally, stratus level clouds will block any insolation across the widespread newfallen snow for Wednesday, relegating temperatures probably to the single digits across the entire forecast area. Breezy conditions behind the boundary coupled with the very cold air will continue to drive apparent temperatures to -10 to -15 degrees F through much of the morning on Wednesday and perhaps as late as midday. Beyond Wednesday, temperatures will remain very cold into the remainder of the week. but particularly cold Thursday and Friday. The upper cyclonic flow pattern becomes reinforced by digging westerly flow sending additional shortwave energy diving through the region. The next couple of shortwaves are focused around Thursday and Saturday timeframes, and have been handled quite differently from run to run. The GFS and ECMWF at this time are far drier as well with the low amplitude open waves. As a result, potential snowfall amounts were significantly reduced for both events, and probabilities were significantly cut for the Wednesday night and Thursday wave. The Allblend forecast process maintains maximum temperatures below freezing through most of the 7 day forecast timeframe while an active pattern persists. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) ISSUED AT 500 PM CST TUE FEB 4 2014 LIFR cigs expected to continue through 6 hr critical pd. A gradual improvement to IFR by morning. MVFR cigs possible towards end of TAF pd. N/NE 15-25 kt winds. && .PRELIMINARY POINT TEMPS/POPS... DDC 3 8 -3 10 / 50 10 40 40 GCK 2 9 -3 11 / 30 10 30 30 EHA 4 12 0 14 / 10 10 40 40 LBL 4 11 -1 12 / 10 10 40 40 HYS 2 9 -5 9 / 90 10 20 20 P28 6 9 0 10 / 50 10 40 40 && .DDC WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY until 6 PM CST /5 PM MST/ this evening FOR KSZ030-043>045-061>064-074>077-084>086. WINTER STORM WARNING until 6 PM CST this evening FOR KSZ031-046- 065-066-078>081-087>090. && SHORT TERM...Kruse LONG TERM...Russell AVIATION...Sugden
Hazardous weather outlook, Feb 4, 3:34 PM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 334 PM CST TUE FEB 4 2014 KSZ030-031-043>046-061>066-074>081-084>090-052200- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 334 PM CST TUE FEB 4 2014 /234 PM MST TUE FEB 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT LITTLE IF ANY ADDITIONAL SNOWFALL IS EXPECTED THROUGH THIS EVENING. NORTH WINDS WILL CONTINUE AT 15 TO 25 MPH TONIGHT PRODUCING VERY COLD WIND CHILL READINGS OF 15 BELOW TO 20 BELOW ZERO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND CHILL TEMPERATURES BETWEEN 15 BELOW AND 20 DEGREES BELOW ZERO WILL CONTINUE INTO WEDNESDAY MORNING. WINDCHILL TEMPERATURES AS COLD AS 15 DEGREES BELOW ZERO COULD RETURN OVERNIGHT WEDNESDAY INTO THURSDAY MORNING AS WELL. ANOTHER STORM SYSTEM FRIDAY NIGHT INTO SATURDAY COULD PROVIDE THE SOUTHWEST KANSAS REGION WITH A CHANCE OF ACCUMULATING SNOWFALL. .SPOTTER INFORMATION STATEMENT... REPORTS OF SNOWFALL AMOUNTS TODAY ARE ENCOURAGED AND GREATLY APPRECIATED. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
In the hours before
Local storm report, Feb 4, 4:41 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
441 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM SNOW MULLINVILLE 37.59N 99.47W
02/04/2014 E3.0 INCH KIOWA KS PUBLIC
0425 AM SNOW BURDETT 38.19N 99.53W
02/04/2014 E2.5 INCH PAWNEE KS PUBLIC
0721 AM SNOW 3 NE ULYSSES 37.61N 101.32W
02/04/2014 E0.4 INCH GRANT KS EMERGENCY MNGR
0800 AM SNOW W KISMET 37.21N 100.70W
02/04/2014 M5.0 INCH SEWARD KS COCORAHS
0839 AM SNOW 5 SSE MINNEOLA 37.38N 99.98W
02/04/2014 E3.5 INCH CLARK KS TRAINED SPOTTER
0840 AM SNOW 1 NW BURDETT 38.20N 99.54W
02/04/2014 M1.9 INCH PAWNEE KS TRAINED SPOTTER
0841 AM SNOW BROWNELL 38.64N 99.74W
02/04/2014 E3.5 INCH NESS KS TRAINED SPOTTER
0841 AM SNOW LORETTA 38.65N 99.18W
02/04/2014 M2.0 INCH RUSH KS TRAINED SPOTTER
0841 AM SNOW 5 SE MEDICINE LODGE 37.23N 98.52W
02/04/2014 E3.0 INCH BARBER KS TRAINED SPOTTER
0853 AM SNOW 4 S MINNEOLA 37.38N 100.01W
02/04/2014 M4.5 INCH CLARK KS TRAINED SPOTTER
0900 AM SNOW 18 S WAKEENEY 38.76N 99.88W
02/04/2014 E3.0 INCH TREGO KS TRAINED SPOTTER
0904 AM SNOW 4 NE HANSTON 38.16N 99.66W
02/04/2014 E3.0 INCH HODGEMAN KS TRAINED SPOTTER
0939 AM SNOW FOWLER 37.38N 100.20W
02/04/2014 M5.0 INCH MEADE KS EMERGENCY MNGR
0949 AM SNOW W MULLINVILLE 37.59N 99.47W
02/04/2014 M6.0 INCH KIOWA KS TRAINED SPOTTER
1045 AM SNOW 3 S FORD 37.60N 99.75W
02/04/2014 E5.5 INCH FORD KS CO-OP OBSERVER
THE OBSERVER ESTIMATED 5 TO 6 INCHES OF SNOW ON THE
GROUND.
1100 AM SNOW 4 S MINNEOLA 37.39N 100.02W
02/04/2014 E6.0 INCH CLARK KS CO-OP OBSERVER
1130 AM SNOW DODGE CITY 37.76N 100.01W
02/04/2014 M4.5 INCH FORD KS PUBLIC
1200 PM SNOW 2 E DODGE CITY 37.76N 99.97W
02/04/2014 M3.9 INCH FORD KS NWS EMPLOYEE
0114 PM SNOW 3 SW DODGE CITY 37.73N 100.05W
02/04/2014 M4.5 INCH FORD KS NWS EMPLOYEE
0150 PM SNOW 5 SW HAYNE 37.06N 100.87W
02/04/2014 M3.5 INCH SEWARD KS CO-OP OBSERVER
0224 PM SNOW HAYS 38.88N 99.32W
02/04/2014 M4.5 INCH ELLIS KS PUBLIC
0224 PM SNOW ELLIS 38.94N 99.56W
02/04/2014 M5.0 INCH ELLIS KS PUBLIC
0240 PM SNOW 1 N GARDEN CITY 37.99N 100.86W
02/04/2014 M4.0 INCH FINNEY KS PUBLIC
0251 PM SNOW DODGE CITY 37.76N 100.01W
02/04/2014 M5.5 INCH FORD KS PUBLIC
0300 PM SNOW 7 W HARDTNER 37.02N 98.77W
02/04/2014 M7.5 INCH BARBER KS PUBLIC
0300 PM SNOW 1 NNE COLDWATER 37.27N 99.33W
02/04/2014 E7.5 INCH COMANCHE KS PUBLIC
0300 PM SNOW PLAINS CITY 37.26N 100.59W
02/04/2014 M10.0 INCH MEADE KS PUBLIC
0300 PM SNOW ASHLAND 37.19N 99.77W
02/04/2014 M7.0 INCH CLARK KS PUBLIC
0300 PM SNOW 8 WNW HARDTNER 37.05N 98.78W
02/04/2014 M8.0 INCH BARBER KS AMATEUR RADIO
0302 PM SNOW CIMARRON 37.81N 100.35W
02/04/2014 E3.5 INCH GRAY KS PUBLIC
ESTIMATED BETWEEN 3 TO 4 INCHES
0310 PM SNOW 4 ESE FOWLER 37.37N 100.12W
02/04/2014 E7.5 INCH MEADE KS PUBLIC
0310 PM SNOW 4 S MINNEOLA 37.39N 100.02W
02/04/2014 M7.0 INCH CLARK KS AMATEUR RADIO
0315 PM SNOW ENE MULLINVILLE 37.59N 99.47W
02/04/2014 M9.0 INCH KIOWA KS PUBLIC
0315 PM SNOW 1 S CENTERVIEW 37.79N 99.27W
02/04/2014 M8.0 INCH EDWARDS KS PUBLIC
0315 PM SNOW 6 N BURDETT 38.28N 99.51W
02/04/2014 M5.0 INCH PAWNEE KS PUBLIC
0327 PM SNOW LAKIN 37.94N 101.26W
02/04/2014 M3.0 INCH KEARNY KS PUBLIC
0330 PM SNOW 4 ESE KINGSDOWN 37.48N 99.70W
02/04/2014 M6.0 INCH FORD KS PUBLIC
0330 PM SNOW 5 E HAVILAND 37.62N 99.01W
02/04/2014 M6.0 INCH PRATT KS PUBLIC
&&
SUGDENLocal storm report, Feb 4, 5:02 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
502 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM SNOW 2 NNE DODGE CITY 37.79N 100.00W
02/04/2014 M6.5 INCH FORD KS NWS EMPLOYEE
SNOW ESTIMATE AT 6 AM CST WAS 2.1 INCHES. BY 305 PM, THE
SNOW DEPTH WAS 6.5 INCHES.
&&
BURKELocal storm report, Feb 4, 5:23 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
523 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM SNOW ST. JOHN 38.00N 98.76W
02/04/2014 M7.0 INCH STAFFORD KS PUBLIC
&&
SUGDENLocal storm report, Feb 4, 5:28 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
528 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM SNOW SANFORD 38.17N 99.31W
02/04/2014 M5.2 INCH PAWNEE KS PUBLIC
&&
SUGDENLocal storm report, Feb 4, 5:36 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
536 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW ASHLAND 37.19N 99.77W
02/04/2014 M9.0 INCH CLARK KS PUBLIC
STORM TOTAL FROM PREVIOUS REPORT
&&
SUGDENLocal storm report, Feb 4, 5:41 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
541 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM SNOW 8 S ASHLAND 37.07N 99.77W
02/04/2014 M7.0 INCH CLARK KS TRAINED SPOTTER
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 2:17 PM CST | Wind Chill Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 20 hr |
Nearby
Wind Chill Advisories in Kansas, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.